RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1927, Volume 21, Issue 1, Pages 63–94 (Mi izv5445)  

Sur une application de la théorie de fermeture. Première Partie

N. Gunther


Full text: PDF file (3026 kB)

Bibliographic databases:

Citation: N. Gunther, “Sur une application de la théorie de fermeture. Première Partie”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 21:1 (1927), 63–94

Citation in format AMSBIB
\Bibitem{Gun27}
\by N.~Gunther
\paper Sur une application de la th\'eorie de fermeture. Premi\`ere Partie
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1927
\vol 21
\issue 1
\pages 63--94
\mathnet{http://mi.mathnet.ru/izv5445}
\zmath{https://zbmath.org/?q=an:53.0459.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv5445
  • http://mi.mathnet.ru/eng/izv/v21/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:163
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020